| Model Number |
HEXAVUE IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the hexavue ip custom room rack and found that hdmi cabling required tightening.The technician tightened the hdmi cabling, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that the monitor connected to their hexavue ip custom room rack was flickering.No report of injury.